# SDR CALA0000432

- Difficulty date: April 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.4 CRACK IN MID CARGO DOOR FORWARD PAN LEADING EDGE SKIN UNDER FITTING (TWO INCHES ABOVE TORQUE TUBE).  THE FITTING WAS REMOVED IAW SRM 51-30-5 AND THE CRACK WAS STOP DRILLED.  THE DOOR PAN WAS REPAIRED AND THE FITTING WAS REINSTALLED IAW ECRA 5330-02819 AND SRM  51-30-5.
